# SDR DALA2020021061047

- Difficulty date: February 5, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 61,967 hours, 20,480 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5801, L/P 1476052)CORROSION WAS FOUND ON AROUND HOLES AT SKIN UNDER INTERCOSTAL BTW STA 780+140 - 780+160 FROM S-27R TO S-28R IN REF. NRC 00190. CORRECTIVE ACTION: REPAIRED PER ER/A 584766-14 REV ORIG, SECTION 1.
